Alert archive / Iowa / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 31, NWS Des Moines, IA

April 30, 2013Adair County, Adams County, Cass County, Iowa

NWS Des Moines, IA issued this severe thunderstorm warning at Apr 30, 2013, 6:27 PM CDT for Adair County, Adams County, Cass County, Iowa. It was in force for 63 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 30, 2013, 6:27 PM CDT (23:27 UTC)
Expired
Apr 30, 2013, 7:30 PM CDT
In force
63 min
Issued by
NWS Des Moines, IA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Adair County, IA, Adams County, IA, Cass County, IA

The radar

The Des Moines radar (KDMX), 114 km from the middle of the area, began a volume at 23:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 30, 6:56 PM CDTHAIL 16 N Prescott, IAREPORT FORWARDED BY WOI TV
Apr 30, 6:58 PM CDTHAIL 110 Nw Prescott, IANEAR THE TOWN OF CARL
Apr 30, 7:05 PM CDTHAIL 18 Nw Prescott, IAADAMS COUNTY EM STATED THAT THERE WAS A SWATH OF 1 INCH HAIL FROM LAKE ICARIA NORTHEAST TO THE COUNTY BORDER. HAIL FELL FROM 635 PM CDT TO 705 PM CDT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 29 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Omaha, NE (KOAX), launched 12:00Z, 11.5 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 12:00Z on 2013-04-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 12:00Z on 2013-04-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 304 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2469 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
304 m²/s²
0-3 km storm-relative helicity
338 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

037 
WUUS53 KDMX 302327
SVRDMX
IAC001-003-029-010030-
/O.NEW.KDMX.SV.W.0031.130430T2327Z-130501T0030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
627 PM CDT TUE APR 30 2013

THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN ADAIR COUNTY IN SOUTHWEST IOWA...
  NORTHWESTERN ADAMS COUNTY IN SOUTHWEST IOWA...
  EASTERN CASS COUNTY IN SOUTHWEST IOWA...

* UNTIL 730 PM CDT

* AT 622 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES WEST OF
  CORNING...AND MOVING NORTHEAST AT 30 MPH.

  HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES AND CROPS IS EXPECTED. EXPECT WIND
           DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  CORNING...CARBON...CUMBERLAND...MASSENA...BRIDGEWATER...FONTANELLE
  AND ANITA.

THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 72 AND 85.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4093 9494 4115 9494 4115 9496 4149 9481
      4150 9445 4108 9447 4090 9490 4090 9491
TIME...MOT...LOC 2328Z 218DEG 27KT 4105 9484

HAIL...1.00IN
WIND...60MPH

$$

VACHALEK
2 follow-up statements
129 
WWUS53 KDMX 302356
SVSDMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
656 PM CDT TUE APR 30 2013

IAC029-010006-
/O.CAN.KDMX.SV.W.0031.000000T0000Z-130501T0030Z/
CASS IA-
656 PM CDT TUE APR 30 2013

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN CASS COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 4093 9494 4115 9494 4116 9470 4149 9470
      4150 9445 4108 9447 4090 9491
TIME...MOT...LOC 2356Z 230DEG 25KT 4118 9456

$$

IAC001-003-010030-
/O.CON.KDMX.SV.W.0031.000000T0000Z-130501T0030Z/
ADAIR IA-ADAMS IA-
656 PM CDT TUE APR 30 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR ADAMS AND
WESTERN ADAIR COUNTIES UNTIL 730 PM CDT...

AT 655 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 11 MILES SOUTHWEST
OF GREENFIELD...AND MOVING NORTHEAST AT 30 MPH.

HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES AND CROPS IS EXPECTED. EXPECT WIND
         DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
FONTANELLE.

THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 74 AND 85.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4093 9494 4115 9494 4116 9470 4149 9470
      4150 9445 4108 9447 4090 9491
TIME...MOT...LOC 2356Z 230DEG 25KT 4118 9456

HAIL...1.00IN
WIND...60MPH

$$

VACHALEK
589 
WWUS53 KDMX 010019
SVSDMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
719 PM CDT TUE APR 30 2013

IAC001-003-010028-
/O.CAN.KDMX.SV.W.0031.000000T0000Z-130501T0030Z/
ADAIR IA-ADAMS IA-
719 PM CDT TUE APR 30 2013

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN ADAMS AND WESTERN
ADAIR COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.  HOWEVER SMALL HAIL IS STILL POSSIBLE WITH ANOTHER 
THUNDERSTORM MOVING THROUGH THE AREA. IN ADDITION A SEVERE 
THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEAST ADAIR COUNTY 
AND NORTHWEST UNION COUNTY UNTIL 745 PM CDT. 

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN DES MOINES.

LAT...LON 4093 9494 4115 9494 4116 9470 4149 9470
      4150 9445 4108 9447 4090 9491
TIME...MOT...LOC 0018Z 230DEG 25KT 4128 9440

$$

VACHALEK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 30, 4:18 PM CDT, 2 hours 9 minutes earlier.

Area forecast discussion, Apr 30, 4:18 PM CDT, 2 hours 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DES MOINES IA
418 PM CDT TUE APR 30 2013

.SHORT TERM.../TONIGHT /...
ISSUED AT 407 PM CDT TUE APR 30 2013

FRONTAL BOUNDARY HAS SAGGED INTO CENTRAL IOWA THIS AFTERNOON AND
WAS LOCATED AND WAS LOCATED NEAR A CHARLES CITY TO JOHNSTON TO
HARLAN LINE. CUMULUS FIELD HAS DEVELOP ALONG AND AHEAD OF THE
BOUNDARY THROUGH CENTRAL AND SOUTHWEST IOWA. ANOTHER BAND OF
CLOUDS HAS DEVELOPED AROUND 50 MILES TO THE NW OF THE OTHER BAND
AND ON THE UP SHEAR SIDE OF THE BOUNDARY WHERE THETA-E ADVECTION
IS OVERRUNNING THE SFC BOUNDARY. SFC DEWPOINTS IN THE LOW TO MID
50S IS FOCUSED ALONG THE BOUNDARY WITH TEMPERATURES IN THE LOW
80S. MID LEVEL COOLING SHOULD HELP BREAK THE CAP DURING THE LATTER
HALF OF THE AFTERNOON FOR SOME SFC BASED CONVECTION TO DEVELOP
NEAR THE BOUNDARY WITH A FEW SEVERE STORMS POSSIBLE WITH THE
PRIMARY THREATS BEING LARGE HAIL AND 60 MPH WINDS. THE ACTIVITY
SHOULD BECOME MORE POST FRONTAL LATER IN THE EVENING DUE TO
OVERRUNNING OF THE BOUNDARY WITH THE PRECIPITATION GRADUALLY
ENDING OVER THE CENTRAL PORTION OF THE STATE. THE STORM STEERING
FLOW THROUGH THE PERIOD IS FAVORABLE FOR TRAINING STORMS FROM
SOUTHWEST TO NORTHEAST THROUGH THE PERIOD AND COULD LEAD TO
LOCALLY HEAVY RAINFALL. THE COLD FRONT WILL GET ANOTHER SURGE
AFTER MIDNIGHT AND WILL BE THROUGH ALL BUT THE SOUTHEAST QUARTER
OF THE FORECAST AREA BY 12Z. A WIDE RANGE IN FORECAST LOWS WITH
UPPER 30S NORTHWEST TO AROUND 60 SOUTHEAST.

.LONG TERM.../WEDNESDAY THROUGH TUESDAY/...
ISSUED AT 407 PM CDT TUE APR 30 2013

FORECAST CHALLENGE OVER THE NEXT SEVERAL DAYS IS WITH LONG
DURATION PRECIPITATION EVENT BEGINNING WEDNESDAY AND POTENTIALLY
LASTING THROUGH INTO FRIDAY. MODELS ARE IN GOOD AGREEMENT THROUGH
THURSDAY MORNING BEFORE LARGE DISCREPANCIES DEVELOP WITH THE
TIMING AND PLACEMENT OF UPPER LOW LATE THIS WEEK AND INTO THE
WEEKEND. LEANED TOWARD NAM/GFS/SREF BLEND THROUGH 12Z
THURSDAY...THEN MORE TOWARDS THE GFS LATE THIS WEEK INTO THE
EARLY PART OF THE WEEKEND.

WEDNESDAY THROUGH FRIDAY...LARGE SCALE FORCING WILL SLOWLY MIGRATE
SOUTHEAST DURING THE DAY WEDNESDAY BEHIND THE BOUNDARY...AND LOOKS
TO BE FOCUSED ACROSS WEST TO NORTH-CENTRAL IOWA. HAVE A VERY SHARP
GRADIENT FOR POPS AND MAX TEMPS TOMORROW AS THE BULK OF THE
FORCING AND MOISTURE IS ALONG AND BEHIND FRONTAL BOUNDARY STALLED
ACROSS THE SOUTHEAST SECTION OF THE STATE. CAA ALOFT FINALLY
COMPLETELY COOLS THE COLUMN ACROSS NORTHERN IOWA BY 06Z
THURSDAY...WITH A RAIN/SNOW MIX LIKELY WEDNESDAY NIGHT. STRONG
DEFORMATION ZONE COMBINED WITH IMPRESSIVE FRONTOGENETICAL FORCING
BETWEEN 850-700MB AND 600-650MB WILL PERSIST LATE WEDNESDAY NIGHT
INTO THURSDAY MORNING. HAVE MENTION OF ALL SNOW BETWEEN 06-12Z
THURSDAY OVER NORTHERN IOWA RESULTING IN HIGHEST POTENTIAL FOR
ACCUMULATING SNOWFALL. QUESTIONABLE HOW MUCH SNOW WILL ACCUMULATE
WITH THE WARM GROUND/ROAD TEMPS BUT WITH SNOWFALL RATES UNDERNEATH
THE STRONGEST FRONTOGENETICAL BANDING...CANNOT RULE OUT AREAS
RECEIVING 2-5 INCHES BAND OVER NORTH-CENTRAL IOWA BY THURSDAY
MORNING.

COOLED MAX TEMPS SEVERAL DEGREES ON THURSDAY AS MODELS ARE IN MUCH
BETTER AGREEMENT WITH THE CAA CONTINUING THROUGHOUT THE DAY.
UPPER LEVELS REMAIN COLD ENOUGH FOR SNOW THURSDAY MORNING AND
AGAIN BY THURSDAY EVENING OVER CENTRAL TO NORTHERN IOWA. SURFACE
TEMPS SHOULD WARM UP ENOUGH FOR A RAIN/SNOW MIX DURING THE
AFTERNOON HOURS WHICH WILL LIMIT SNOW ACCUMULATIONS. NAM KEEPS THE
WESTERN HALF OF THE FORECAST AREA DRY...WHILE THE 00Z ECMWF/12Z
GFS KEEP MUCH OF THE STATE UNDER DEEPER MOISTURE AND FORCING
INTO FRIDAY. RAIN CHANCES CONTINUE INTO FRIDAY WITH WARMER TEMPS
FILTERING AS WAA ALOFT DEVELOPS.

SATURDAY THROUGH TUESDAY...ACTIVE PATTERN CONTINUES THROUGHOUT THE
WEEKEND AND INTO EARLY NEXT WEEK WITH CUTOFF UPPER LOW SLOWLY
MOVING EAST AND CLEARING THE FORECAST AREA BY MONDAY.

&&

.AVIATION...30/18Z
 ISSUED AT 1226 PM CDT TUE APR 30 2013
FRONTAL BOUNDARY OVER CENTRAL IOWA WILL STALL THIS AFTERNOON AND
EVENING BEFORE BEGINNING TO SHIFT BACK SOUTHEAST LATE TONIGHT AND
INTO WEDNESDAY. SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP
ALONG THE BOUNDARY BY MID TO LATE THIS AFTERNOON BEFORE
DIMINISHING AFTER MIDNIGHT. ADDITIONAL PRECIPITATION MAY REDEVELOP
BY WEDNESDAY MORNING OVER THE NORTHWEST TAF SITES WITH MVFR CIGS
DEVELOPING. EXPECT SOUTH TO SOUTHWEST WINDS SOUTH OF THE BOUNDARY
BECOMING NORTHERLY WITH THE FRONTAL PASSAGE.

&&

.HYDROLOGY...
ISSUED AT 407 PM CDT TUE APR 30 2013

THE LATEST 5-DAY QPF AMOUNTS SUGGEST SIGNIFICANT WITHIN BANK RISES
ALONG MANY STREAMS ACROSS THE CWA. MINOR FLOODING IS POSSIBLE AT
SOME LOCATIONS...WITH A SMALLER RISK OF MODERATE FLOODING
DEPENDING ON HOW MUCH RAIN ACTUALLY FALLS. AT THIS TIME THE
STREAMS OF MOST CONCERN INCLUDE PORTIONS OF THE CEDAR...DES MOINES
AND RACCOON RIVERS AS WELL AS THEIR TRIBUTARIES. THE ACTUAL
RAINFALL AMOUNTS...COMBINED WITH THEIR GEOGRAPHIC AND TEMPORAL
DISTRIBUTION WILL BE KEY FACTORS IN THE ACTUAL RESPONSES. CHANGES
TO THE QPF AMOUNTS OR LOCATIONS WILL HAVE SIGNIFICANT IMPACTS ON
THE EXPECTED RESPONSES OF AREA RIVERS.

&&

.DMX WATCHES/WARNINGS/ADVISORIES...NONE.

&&

SHORT TERM...DONAVON
LONG TERM...PODRAZIK
AVIATION...DONAVON
HYDROLOGY...ZOGG
Hazardous weather outlook, Apr 30, 3:30 PM CDT, 2 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DES MOINES IA
330 PM CDT TUE APR 30 2013

IAZ004>007-015-016-023-024-033-034-044-012030-
EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-POCAHONTAS-HUMBOLDT-
SAC-CALHOUN-CRAWFORD-
330 PM CDT TUE APR 30 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
IOWA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE TONIGHT. AN
ISOLATED SEVERE STORM WITH QUARTER SIZED HAIL IS POSSIBLE BEFORE 9 PM.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

RAIN WILL REMAIN IN THE FORECAST WEDNESDAY FRIDAY NIGHT.
RAINFALL AMOUNTS OF 1 TO 3 INCHES MAY CAUSE SIGNIFICANT WITHIN
BANK RISES ALONG MANY RIVERS WITH MINOR FLOODING OCCURRING IN SOME
LOCATIONS. IN ADDITION...ACCUMULATING SNOWFALL ON GRASSY AREAS IS
POSSIBLE WEDNESDAY NIGHT THROUGH THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED.

IAZ017-025>028-035>039-045>050-057>062-070>074-081>083-092-093-
012030-
CERRO GORDO-WRIGHT-FRANKLIN-BUTLER-BREMER-WEBSTER-HAMILTON-HARDIN-
GRUNDY-BLACK HAWK-CARROLL-GREENE-BOONE-STORY-MARSHALL-TAMA-AUDUBON-
GUTHRIE-DALLAS-POLK-JASPER-POWESHIEK-CASS-ADAIR-MADISON-WARREN-
MARION-ADAMS-UNION-CLARKE-TAYLOR-RINGGOLD-
330 PM CDT TUE APR 30 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG A COLD FRONT LATE THIS
AFTERNOON AND INTO THE EVENING. A FEW SEVERE STORMS ARE POSSIBLE
WITH HALF DOLLAR SIZED HAIL AND 60 MPH WINDS POSSIBLE. IN
ADDITION...CONDITIONS ARE FAVORABLE FOR TRAINING STORMS WHICH MAY
LEAD TO A NARROW BAND OF HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

RAIN WILL REMAIN IN THE FORECAST WEDNESDAY FRIDAY NIGHT.
RAINFALL AMOUNTS OF 1 TO 3 INCHES MAY CAUSE SIGNIFICANT WITHIN
BANK RISES ALONG MANY RIVERS WITH MINOR FLOODING OCCURRING IN SOME
LOCATIONS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEED BETWEEN 5 PM AND 10 PM.

IAZ075-084>086-094>097-012030-
MAHASKA-LUCAS-MONROE-WAPELLO-DECATUR-WAYNE-APPANOOSE-DAVIS-
330 PM CDT TUE APR 30 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
IOWA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS AREA EXPECTED TO DEVELOP BY MID AFTERNOON AND
CONTINUING INTO TONIGHT. SEVERE STORMS ARE POSSIBLE LATE THIS
AFTERNOON AND EVENING WITH THE MAIN THREAT BEING LARGE HAIL AND
DAMAGING WINDS. THE AREA OF HIGHEST THREAT APPEARS TO BE IN A 75
MILE WIDE BAND EXTENDING FROM WATERLOO...THROUGH DES MOINES...TO
ATLANTIC.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

RAIN WILL REMAIN IN THE FORECAST WEDNESDAY FRIDAY NIGHT.
RAINFALL AMOUNTS OF 1 TO 3 INCHES MAY CAUSE SIGNIFICANT WITHIN
BANK RISES ALONG MANY RIVERS WITH MINOR FLOODING OCCURRING IN SOME
LOCATIONS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED TONIGHT.

The office that day

Everything else NWS Des Moines, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 29, 9:51 PM CDTSevere Thunderstorm WarningDMXHancock, Wright54 min
Apr 29, 10:07 PM CDTSevere Thunderstorm WarningDMXBoone, Greene53 min
Apr 29, 10:57 PM CDTSevere Thunderstorm WarningDMXBoone, Hamilton, Story48 min
Apr 29, 11:00 PM CDTSevere Thunderstorm WarningDMXBoone, Hamilton, Webster45 min
Apr 29, 11:02 PM CDTSevere Thunderstorm WarningDMXCalhoun, Greene, Webster28 min
Apr 29, 11:08 PM CDTSevere Thunderstorm WarningDMXDallas37 min
Apr 29, 11:33 PM CDTSevere Thunderstorm WarningDMXGrundy, Hamilton, Hardin, Story57 min
Apr 29, 11:44 PM CDTSevere Thunderstorm WarningDMXBoone, Hamilton, Story31 min
Apr 30, 12:18 AM CDTSevere Thunderstorm WarningDMXFranklin, Hamilton, Hardin, Wright57 min
Apr 30, 12:26 AM CDTSevere Thunderstorm WarningDMXHamilton, Hardin49 min
Apr 30, 12:29 AM CDTSevere Thunderstorm WarningDMXButler, Grundy46 min
Apr 30, 12:37 AM CDTSevere Thunderstorm WarningDMXWright38 min
Apr 30, 1:08 AM CDTSevere Thunderstorm WarningDMXCerro Gordo, Franklin, Wright52 min
Apr 30, 1:13 AM CDTSevere Thunderstorm WarningDMXBlack Hawk, Butler, Grundy32 min
Apr 30, 1:58 AM CDTSevere Thunderstorm WarningDMXBremer, Butler32 min

Nearby

Severe Thunderstorm Warnings in Iowa, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.